# SDR 2018FA0000183

- Difficulty date: June 15, 2018
- Submitted: June 15, 2018
- Operation: General aviation
- Aircraft: N900JD
- Make and model: Cessna 750
- Aircraft serial: 7500507
- Aircraft time: 1,593 hours, 1,607 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Seal
- Part number: W93224F
- Condition: Blew Out
- Location: Engine
- Part time: 374 hours, 346 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HP BLEED AIR SEALS FAILED AT ENGINE OUTLET 12 O'CLOCK POSITION ON BOTH R AND L ENGINES.  INSPECTION REVEALED BOTH UPPER COWLINGS SCORCHED AND DELAMINATED.  CONTACTED ENGINEERING FOR DISPOSITION AND GAINED APPROVAL FROM FSDO.
